# SDR DALA2019121207255

- Difficulty date: December 11, 2019
- Submitted: December 12, 2019
- Operation: Air carrier
- Aircraft: N3766
- Make and model: Boeing 737832
- Aircraft serial: 30820
- Aircraft time: 61,248 hours, 22,265 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1398246) DURING INSPECTION FOUND CRACK ON LH FRAME STATION 400 BTW STRINGER LH 8 AND STRINGER LH 9 AT PAX CAB. CRACK ON LH FRAME STA 400 WAS REPAIRED PER ERA 583519-14AD REV A.
